A 51-year-old member asked:
Disclaimer

Im on aspirin therapy, can I take advil (ibuprofen)?

1 doctor answer
Dr. Alvin Stein
59 years experience in Pain Management
No advisable: Too much of these can cause GI bleeding that can be a big problem.
Answered on Jun 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old female asked:
Dr. Nayla Mumneh
28 years experience in Allergy and Immunology
NO: Depending on your reaction to aspirin, if you develop hives, swelling, abdominal cramps with diarrhea and shortness of breath from Aspirin you should ... Read More
3
3 thanks
A 32-year-old female asked:
Dr. Diane Minich
36 years experience in Family Medicine
Cause bleeding: In the baby or the placenta.
1
1 comment
A 55-year-old member asked:
Dr. Ernie Ordonez
56 years experience in Bariatrics
I won't: Absolutely not if i would.
1
1 thank
A 46-year-old member asked:
Dr. Ravi Chand
25 years experience in Psychiatry
Advil (ibuprofen): Unlikely; unless you have an allergic reaction or a sensitive stomach assuming you have taken one of each.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month